# SDR R61A201406130776

- Difficulty date: June 13, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 16,393 hours, 12,989 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rod End
- Part number: 17060047901
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  HORIZONTAL STAB RT ROD END ON HINGE PIN ADJUSTABLE ROD IS CORRODED.  MX R & R HORIZONTAL STAB, RT ROD END ON HINGE PIN ADJUSTABLE ROD IAW AMM 27-41-03.
